MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, INC. FEMOSTOP GOLD; CLAMP, VASCULAR

ST. JUDE MEDICAL PUERTO RICO, INC. FEMOSTOP GOLD; CLAMP, VASCULAR
Model Number C11165
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During the procedure, the patient experienced bradycardia.When attempting to deflate the dome, no pressure or air would release.The digital manometer read 73 but the dome appeared fully inflated.The dome was manually pressed which deflated the dome.The dome was attempted to be re-inflated, but it would not easily re-inflate.Eventually the dome did re-inflate but the manometer still did not appear to be working correctly.The patient was bradycardic, atropine was administered but ineffective.Shortly after the air in the dome was released, the patient's heart rate returned to baseline.There was no patient harm.

Brand Name
FEMOSTOP GOLD
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, INC.
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
MDR Report Key9203875
Report Number2648612-2019-00087
Device Sequence Number3396262
Product Code DXC
UDI-Device Identifier05414734050036
UDI-Public05414734050036
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K110193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Model NumberC11165
Device Lot Number6904963
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight97